# SDR UHLA201607280419

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 16,692 hours, 12,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CORROSION, STRUCTURAL, CENTER FUSELAGE III DRY AREA 53-23, LT SEAT TRACK, FRAME 84.  BLENDED AND REPAIRED IAW ETD 2016-170-071304.
